Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the cohomology of exact sequences of compact groups


Author: Sufian Y. Husseini
Journal: Trans. Amer. Math. Soc. 103 (1962), 1-29
MSC: Primary 22.20
MathSciNet review: 0133395
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0133395-8
PII: S 0002-9947(1962)0133395-8
Article copyright: © Copyright 1962 American Mathematical Society